# SDR ASAA2017041320462

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 11,122 hours, 3,740 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FMC ON MEL, FMC SELECTOR ON "BOTH ON LEFT" POSITION, INTERMITTENT VTK DISPLAYED ON BOTH ND DISPLAYS & MAP FLAGS. ACFT GROUNDED. FMCS BITE NO SENSOR FAULTS. 13 INFLIGHT FAULTS LOGGED ON LEGS 2 AND 9. FAULTS ON BOTH LEGS IDENTICAL.  VERIFIED BOTH FMC SOFTWARE PROVISIONS ARE SAME AND EFFECTIVE.  ACCOMPLISHED PROGRAM PINS TEST IAW AMM 34-61-00-730-801 STEP (7).  ALL NORMAL IAW TABLES 506 AND 507.  RELOADED FMC SOFTWARE IAW AMM 34-61-00-470-805. CROSS-LOADED NORMAL.  FMC SOFTWARE CONFIGURATION CHECKED NORMAL IAW AMM 34-61-00-750-801. TESTS LOADED VERIFIED OPS, NDB, OPC, MEDB, ADDB, AND LDDB.
